Turkish Journal of Mathematics
In this article, a model for the propagation of long waves over an uneven bottom is considered. We provide both theoretical and numerical results for this model. We also discuss the changes which occur in a solitary wave solution of the BBM equation as it travels through a channel of decreasing depth.
Solitary waves, BBM equation, uneven bottom
"BBM equation with non-constant coefficients,"
Turkish Journal of Mathematics: Vol. 37:
4, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss4/11